Jump to content
helplinedonate
Sign in to follow this  
Gene

rytary and quetiapine

Recommended Posts

What is your opinion on taking rytary and quetiapine at the same time? Or would you space them apart? I take 25mg quetiapine 3 times a day and the rytary (2-145mg) 4times a day. I've been taking them together and my wife says, I sleep for hrs at a time.

Thank you for your imput

Share this post


Link to post
Share on other sites

Gene,

Quetiapine (Seroquel) may reduce the effectiveness of Levodopa. In addition, using these medications together may increase the risk and/or severity of side effects like low blood pressure, dizziness, lightheadedness, and drowsiness.

I would recommend that the medications be separated by at least an hour. This will allow for one to be metabolised before the other is introduced into the body. The order in which they are taken is not of concern because the outcome will be the same.

I hope this helps and please keep me posted.

 

Share this post


Link to post
Share on other sites

This does help and explains why I am not able to stay awake after taking them. I think it is also shortening the "on" time of the Rytary.  Thank you

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×